# SDR SIMA20130605003

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,778 hours, 24,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN & CLOSE.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED & LUBRICATED MAIN DOOR IAW AMM 52-18-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
